# SDR YENA2019080210428

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 68,725 hours, 25,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FT  2931,  FLIGHT ATTENDANT REPORTED THE EMERGENCY EXIT ROW DOOR LIGHTS OUT.   RELAMPED THE EMERGANCY EXIT DOOR LIGHT IAW AMM 33-51-07. OPS CHECKED OK.
